# SDR USAA2009120193273

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 56,917 hours, 38,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 800, S19L.  REPAIRED FUSELAGE SKIN AT BS 800, S19L IAW B737 SRM 53-00-01.
